# SDR SCNA01010

- Difficulty date: January 19, 2001
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- Aircraft time: 74,587 hours, 26,343 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 3823001
- Part serial: 0271A
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROTATION THE NUMBER TWO FUEL BOOST PUMP C/B TRIPPED, THE REMAINING C/B TRIPPED DURING CLIMB.  THE NUMBER THREE FUEL PUMPS TRIPPED DURING FUEL DUMP.  DUE TO INABILITY TO DUMP FUEL, A SMOOTH OVERWEIGHT LANDING OCCURRED AT MSP. (166,000 LB).  CHANGED NUMBER TWO FORWARD BOOST PUMP, ALL SIX AFFECTED CIRCUIT BREAKERS, WIRING CHECK AND NUMBER THREE FORWARD BOOST PUMP SHUTOFF VALVE CHANGE.  ALSO INSPECTED AIRCRAFT DUE TO HARD LANDING, NO DAMAGE REVEALED.
